Cahen, M.; Parker, M.
Parallélismes absolus des variétés lorentziennes
Annales de l'institut Fourier, Tome 27 (1977) no. 1 , p. 251-266
Zbl 0334.53055 | MR 57 #1373
doi : 10.5802/aif.648
URL stable : http://www.numdam.org/item?id=AIF_1977__27_1_251_0

Tout parallélisme absolu d’une variété lorentzienne complète et simplement connexe respecte une décomposition de de Rham ; dans le cas faiblement irréductible mais non irréductible, la variété est un groupe de Lie résoluble.
Any absolute parallelism on a complete, simply connected lorentzian manifold preserves a de Rham decomposition; if the manifold is weakly irreducible but not irreducible, it is a solvable Lie group.

Bibliographie

[1] M. Cahen, N. Wallach, Lorentz symmetric spaces, Bull. Am. Math. Soc., 76 (3) (1970) 585-591. MR 42 #2402 | Zbl 0194.53202

[2] E. Cartan, J.A. Schouten, On Riemannian geometries admitting an absolute parallelism, Nederl. Akad. Wetensch. Proc. Ser. A, 29 (1926), 933-946. JFM 52.0744.02

[3] J.A. Wolf, On the geometry and classification of absolute parallelisms, J. Differential Geometry, 6 (1972), 317-342 et J. Diff. Geom., 7 (1972), 19-44. Zbl 0276.53017